MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM MI TRIANGLE MILLER FRAME; INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US SROM MI TRIANGLE MILLER FRAME; INSERTION DEVICES
Model Number 2576-08-000
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that instruments were damaged from previous srom cases.Found to be damaged at the case.

Brand Name
SROM MI TRIANGLE MILLER FRAME
Common Device Name
INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12021079
Report Number1818910-2021-12957
Device Sequence Number19915596
Product Code HWT
UDI-Device Identifier10603295145707
UDI-Public10603295145707
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2576-08-000
Device Catalogue Number257608000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1